Vol. 54, No. 2, 1974

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 329: 1
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Online Archive
The Journal
About the journal
Ethics and policies
Peer-review process
Submission guidelines
Submission form
Editorial board
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author index
To appear
Other MSP journals
Walsh series with coefficients tending monotonically to zero

John Edward Coury

Vol. 54 (1974), No. 2, 1–16

Results conceming the Walsh-Fourier coefficients of continuous functions are obtained which extend the work of Bockarev to the case of nonabsolutely convergent Walsh series. Analogues of results for trigonometric series with monotonically decreasing coefficients are proven for the Walsh system. In particular, it is shown that, unlike the trigonometric case, convexity of the coefficlents is not sufficient to guarantee that such series are always nonnegative.

Mathematical Subject Classification
Primary: 42A56
Received: 8 June 1973
Published: 1 October 1974
John Edward Coury